Open Access
Translator Disclaimer
December, 1973 A Weak Convergence Theorem for Gaussian Sequences
Chandrakant M. Deo
Ann. Probab. 1(6): 1061-1064 (December, 1973). DOI: 10.1214/aop/1176996813

Abstract

In this note a weak convergence result in the Skorohod space $D^2\lbrack a, b \rbrack$ for a sequence of stochastic processes generated by the sample extrema of a stationary Gaussian sequence is obtained.

Citation

Download Citation

Chandrakant M. Deo. "A Weak Convergence Theorem for Gaussian Sequences." Ann. Probab. 1 (6) 1061 - 1064, December, 1973. https://doi.org/10.1214/aop/1176996813

Information

Published: December, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0318.60033
MathSciNet: MR356200
Digital Object Identifier: 10.1214/aop/1176996813

Subjects:
Primary: 60G15
Secondary: 60F15

Keywords: Gaussian sequences , weak convergence

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.1 • No. 6 • December, 1973
Back to Top